# SDR DALA2018080804957

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE NR 2 SLAT SKIN WAS WORN AT SS 384.71 - SS 377.21, AND SS 262.71 SS 260.71. FOUND TO BE OUT OF LIMITS.   REPAIRED IAW ER/A 570560-14, REV ORIGINAL, AND ETI-37-18-465, REV 1.
